IDEAS home Printed from
MyIDEAS: Log in (now much improved!) to save this article

Two-person repeated games with finite automata

Listed author(s):
  • Abraham Neyman


    (Institute of Mathematics, The Hebrew University of Jerusalem, Givat Ram, Jerusalem 91904, ISRAEL and SUNY at Stony Brook, Stony Brook, NY 11794-4384, USA)

  • Daijiro Okada


    (Department of Economics, SUNY at Stony Brook, Stony Brook, NY 11794-4384, USA)

We study two-person repeated games in which a player with a restricted set of strategies plays against an unrestricted player. An exogenously given bound on the complexity of strategies, which is measured by the size of the smallest automata that implement them, gives rise to a restriction on strategies available to a player. We examine the asymptotic behavior of the set of equilibrium payoffs as the bound on the strategic complexity of the restricted player tends to infinity, but sufficiently slowly. Results from the study of zero sum case provide the individually rational payoff levels.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL:
Download Restriction: Access to the full text of the articles in this series is restricted

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Springer & Game Theory Society in its journal International Journal of Game Theory.

Volume (Year): 29 (2000)
Issue (Month): 3 ()
Pages: 309-325

in new window

Handle: RePEc:spr:jogath:v:29:y:2000:i:3:p:309-325
Note: Received February 1997/revised version March 2000
Contact details of provider: Web page:

Web page:

Order Information: Web:

No references listed on IDEAS
You can help add them by filling out this form.

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:29:y:2000:i:3:p:309-325. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)

or (Rebekah McClure)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.